Jump to content

Is this normal?


[go...]

Recommended Posts

Hello

 

I've been tapering clonazepam for 6 months. I was on 2 mg/day for 13 years. I've been cutting and holding 0.0625 mg every 3 weeks to a month.

 

Recently, I got down to 1.5 mg/day after holding a previous cut for 1 month. .5 mg in the morning and 1 mg at night. So far, this has been the worst cut. :( I'm on day 4 and dealing with pressure headaches (new symptom), feeling unbalanced when walking, brain fog, heightened anxiety and not the best sleep. It's amazing that a small reduction of 0.0625 mg can make a huge difference.

 

Is this normal? Will it get better with time? I feel so alone because you can tell people how bad you feel but nobody really gets it.

Link to comment
Share on other sites

Your symptoms sound like common ones, so yes, what you're experiencing is normal.  Its also common to have to adjust your taper as you get lower in dose, your body may be telling you to go even slower than you have been.  I hope you'll hold this dose for awhile, for some reason members say that dosage reductions can catch up to you after awhile, they go along just fine then get slammed with symptoms. 

 

Another reason could be stress, have you had any new stress lately?

Link to comment
Share on other sites

Your symptoms sound like common ones, so yes, what you're experiencing is normal.  Its also common to have to adjust your taper as you get lower in dose, your body may be telling you to go even slower than you have been.  I hope you'll hold this dose for awhile, for some reason members say that dosage reductions can catch up to you after awhile, they go along just fine then get slammed with symptoms. 

 

Another reason could be stress, have you had any new stress lately?

 

I mean isn't 0.0625 mg/month really slow compared to most tapers? I'd probably have to dry cut with a scale to go any slower.

 

I know a big concept here is windows and waves. I had 3 days of feeling back to normal and today it hit me hard, again. :( The new thing is these pressure headaches and feeling unbalanced. I was making soup and started to feel faint/unbalanced. It's hard to explain because it's like the faint feeling produces a wave of fear and once I ride that out, I can be okay. The silver lining is that I felt similar to this when I made the post and the s/x's subsided, so I'm optimistic I can ride this out.

 

And no, I haven't had any new stressors. I was actually excited because I never thought I'd be down to 1.5 mg/day.

Link to comment
Share on other sites

Why do you hold for 3 or 4 weeks, is that how long it takes for the symptoms of your reduction to settle down?  Are you reducing based on symptoms or the calendar?

 

I'm happy to hear you had a window, I only had one of those and it lasted for a few seconds but it gave me a taste of what my future would be.  That symptom of feeling unbalanced sounds miserable, do you get nauseous?

Link to comment
Share on other sites

×
×
  • Create New...